# SDR USAA2009100692720

- Difficulty date: September 21, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON DOUBLER AT FORWARD ENTRY DOOR LOWER STOP FITTING BS 303.9, S16L.  REPLACED DOUBLER AT FORWARD ENTRY DOOR LOWER STOP FITTING BS 303.9, S16L IAW B737 SRM 51-10-02 & 51-40-02.
